question-icon

What causes nausea, flatulence and abdominal discomfort?

default
Posted on Tue, 28 Nov 2017
Question: After4 tabs of misoprostol, 2 intravaginally,and2 orally after an hour, there is severe nausea, flatulence, stomach discomfort.What medicine can be had, its about 75 min after the oral dose
doctor
Answered by Dr. Shuba Hariprasad (3 hours later)
Brief Answer:
Anti Emetics

Detailed Answer:
Hello,
Thank you for your query.
I'm Dr. Shuba XXXXXXX and will be answering your query today

These symptoms are probably the side effects of the misoprostol.
I recommend :
- tab. Ondasetron (emeset) 4mg twice a day 1hr before meals. If not able to keep the medicine down, take the emeset strip which can be placed directly on the tongue and is absorbed in minutes.
-tab. Rantac 150 MG twice a day

-proper hrdration and rest

- stick with small meals which is bland and fluid in consistency.

Hope this helps. Please let me know if there is anything else I can help you with.
Wish you good health.

Warm regards,
Dr. Shuba XXXXXXX
Above answer was peer-reviewed by : Dr. Nagamani Ng
doctor
Answered by
Dr.
Dr. Shuba Hariprasad

General & Family Physician

Practicing since :2002

Answered : 1087 Questions

premium_optimized

The User accepted the expert's answer

Share on
What causes nausea, flatulence and abdominal discomfort?

Brief Answer: Anti Emetics Detailed Answer: Hello, Thank you for your query. I'm Dr. Shuba XXXXXXX and will be answering your query today These symptoms are probably the side effects of the misoprostol. I recommend : - tab. Ondasetron (emeset) 4mg twice a day 1hr before meals. If not able to keep the medicine down, take the emeset strip which can be placed directly on the tongue and is absorbed in minutes. -tab. Rantac 150 MG twice a day -proper hrdration and rest - stick with small meals which is bland and fluid in consistency. Hope this helps. Please let me know if there is anything else I can help you with. Wish you good health. Warm regards, Dr. Shuba XXXXXXX